Journal of the Mathematical Society of Japan

Powers of ideals in Cohen-Macaulay rings

Koji NISHIDA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 48, Number 3 (1996), 409-426.

Dates
First available in Project Euclid: 12 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226499242

Digital Object Identifier
doi:10.2969/jmsj/04830409

Mathematical Reviews number (MathSciNet)
MR1389987

Zentralblatt MATH identifier
0873.13005

Subjects
Primary: 13A30: Associated graded rings of ideals (Rees ring, form ring), analytic spread and related topics
Secondary: 13C15: Dimension theory, depth, related rings (catenary, etc.) 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]

Citation

NISHIDA, Koji. Powers of ideals in Cohen-Macaulay rings. J. Math. Soc. Japan 48 (1996), no. 3, 409--426. doi:10.2969/jmsj/04830409. https://projecteuclid.org/euclid.jmsj/1226499242


Export citation